RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 5, Pages 1003–1006 (Mi dan32868)  

MATHEMATICS

Periodic solutions of certain non-linear differential equations

E. D. Garber


Full text: PDF file (466 kB)

Bibliographic databases:
UDC: 517.917
Presented: В. И. Смирнов
Received: 07.04.1966

Citation: E. D. Garber, “Periodic solutions of certain non-linear differential equations”, Dokl. Akad. Nauk SSSR, 172:5 (1967), 1003–1006

Citation in format AMSBIB
\Bibitem{Gar67}
\by E.~D.~Garber
\paper Periodic solutions of certain non-linear differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 5
\pages 1003--1006
\mathnet{http://mi.mathnet.ru/dan32868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0209572}
\zmath{https://zbmath.org/?q=an:0189.38901}


Linking options:
  • http://mi.mathnet.ru/eng/dan32868
  • http://mi.mathnet.ru/eng/dan/v172/i5/p1003

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019